Translator Disclaimer
September 2005 The integer valued SU(3) Casson invariant for Brieskorn spheres
Hans U. Boden, Christopher M. Herald, Paul A. Kirk
J. Differential Geom. 71(1): 23-83 (September 2005). DOI: 10.4310/jdg/1143644312

Abstract

We develop techniques for computing the integer valued SU(3) Casson invariant defined in [6]. Our method involves resolving the singularities in the flat moduli space using a twisting perturbation and analyzing its effect on the topology of the perturbed flat moduli space. These techniques, together with Bott-Morse theory and the splitting principle for spectral flow, are applied to calculate τSU(3)(Σ) for all Brieskorn homology spheres.

Citation

Download Citation

Hans U. Boden. Christopher M. Herald. Paul A. Kirk. "The integer valued SU(3) Casson invariant for Brieskorn spheres." J. Differential Geom. 71 (1) 23 - 83, September 2005. https://doi.org/10.4310/jdg/1143644312

Information

Published: September 2005
First available in Project Euclid: 29 March 2006

zbMATH: 1098.57008
MathSciNet: MR2191768
Digital Object Identifier: 10.4310/jdg/1143644312

Rights: Copyright © 2005 Lehigh University

JOURNAL ARTICLE
61 PAGES


SHARE
Vol.71 • No. 1 • September 2005
Back to Top